Vol 22, No 1 (2014)

Table of Contents

Articles

The positivity of the hypergeometric translation operators associated to the Cherednik operators and the Heckman-Opdam theory attached to the root systems of type $B_2$ and $C_2$ PDF
Khalifa Trimeche 1-28
On the martingale extension of limiting diffusion in population genetics PDF
Won Choi 29-36
$\sigma$-complete Boolean algebras and basically disconnected covers PDF
Chang Il Kim, Chang Hyeob Shin 37-43
A study for development of university mathematics course based on real life context and classroom discussion PDF
Hyangjoo Rhee 45-56
Parts formulas involving conditional integral transforms on function space PDF
Bong Jin Kim, Byoung Soo Kim 57-69
Weak convergence for multiple stochastic integrals in Skorohod space PDF
Yoon Tae Kim 71-84
On $k$-quasi-class $A$ contractions PDF
In Ho Jeon, In Hyoun Kim 85-89
Stability of homomorphisms in Banach modules over a $C^*$-Algebra associated with a generalized Jensen type mapping and applications PDF
Jung-Rye Lee 91-121
Perturbation anaysis for the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B$ PDF
Hosoo Lee 123-131
On the symmetry of annular Bryant surface with constant contact angle PDF
Sungho Park 133-138
Generalized $(\theta, \phi)$-derivations on Banach algebras PDF
Choonkil Park, Dong Yun Shin 139-150
Regularity and semipotency of Hom PDF
Hamza Ibrahim Hakmi 151-167
A study on limits teaching in the college analysis major PDF
Hye-Young Oh 169-180
Characterizations of graded Prufer $\star$-multiplication domains PDF
Parviz sahandi 181-206
On the algebra of 3-dimensional ES-manifold PDF
In Ho Hwang 207-216


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr